# SDR DALA2019041512431

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,847 hours, 21,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RBL 2.90 AND 7.55 ALSO ON LBL 7.55 ON STA1510 AT AFT CARGO COMPARTMENT FLOORSTRUCTURE. (IN REF. NRC 00085) (CCT).SUMMARY OF NRC 372: CORROSION LEVEL 2.STRINGERS RBL 2.90, 7.55.ALSO ON LBL 7.55 ON STA 1510 WERE REPAIRED PER B757-200 SRM 53-00-53 REPAIR 1.
